# SDR CA980928017

- Difficulty date: September 16, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Snias AS350B2
- System (JASC): 6420 · Tail Rotor Head
- Part: Bearing
- Part number: 60102RS1MT33CA
- Condition: Failed
- Location: Pitch Change
- Part time: 6,427 hours
- Component: 350A33200405
- Stage of operation: CR
- Nature of condition: E
- Precautionary procedure: O

## Discrepancy

(CAN) IN CRUISE, VIBRATION AND A GROWLING NOISE FELT IN THE HELO.  ABNORMAL AXIAL PLAY IN THE TAIL ROTOR PITCH CHANGE BEARING ASSY.  BEARING ROUGH.  AS350 IPC 65.20.30 FIG 1B ITEM 70 AND 65.20.10 FIG. 1 ITEM 30C.
